Polynomial expansions of solutions of ... .
Journal für die reine und angewandte Mathematik, Tome 252 (1972), pp. 88-103
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1972__252_151177,
author = {Chi Yeung Lo},
title = {Polynomial expansions of solutions of ... .},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {88--103},
year = {1972},
volume = {252},
zbl = {0226.35011},
url = {http://geodesic.mathdoc.fr/item/JRAM_1972__252_151177/}
}
Chi Yeung Lo. Polynomial expansions of solutions of ... .. Journal für die reine und angewandte Mathematik, Tome 252 (1972), pp. 88-103. http://geodesic.mathdoc.fr/item/JRAM_1972__252_151177/